# SDR CA130115003

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,210 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 63 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AS THE PILOT LEVELED OFF IN CRUISE THE OIL TEMPERATURE STARTED CLIMBING TO LIMITS AND THE OIL PRESSURE STARTED DROPPING. THE ACFT TURNED AROUND AND LANDED BACK AT BASE.  THE HIGH OIL TEMP/LOW OIL PRESSURE WAS CAUSED BY THE ENGINE WINTER BAFFLES BEING INSTALLED, BOTH INLET AND OUTLET, AT THE INCORRECT OUTSIDE AIR TEMPERATURES. WHILE TROUBLESHOOTING SYS CHECKED THE CALIBRATION OF THE OIL PRESSURE SYS WITH AN EXTERNAL CALIBRATED GAUGE.  THE OIL PRESSURE SYS ON THE AIRPLANE WAS FOUND TO BE INDICATING UP TO 15 PSI LOWER THAT THE EXTERNAL GAUGE.  THE ACFT GAUGE AND SENDER WERE REPLACED AS A KIT.  THE NEW GAUGE WAS ACCURATE.  THE OLD GAUGE KIT HAD 62.5 HRS SINCE NEW.
